# SDR SWAA2023052546231

- Difficulty date: May 5, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strip
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP SUPPORT FAIRING O/B MIDDLE SEAL FASTENER HOLES ARE ELONGATED & REQUIRE PERMANENT REPAIR.<[01] REPAIRED ELONGATED HOLES AND FABRICATED EXTERNAL STRIP PER SRM 57-53-70-2R-2.;[02] VERIFIED REPAIRED ELONGATED HOLES AND FABRICATED EXTERNAL STRIP PER SRM 57-53-70-2R-2.;[03] INSTALLED SEAL & RETAINER AND RESTORED FINISH PER SRM 57-53-70-2R-2;[04] VERIFIED 3. RICKY MINYARD (TECHNICIAN); 17-MAY-2023 14:52 UTC SEAL & RETAINER AND RESTORED FINISH PER SRM 57-53-70-2R-2
